# SDR AALA201507279015

- Difficulty date: July 26, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N548UW
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 13,669 hours, 4,981 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0966
- Condition: Low Pressure
- Location: R4 Door
- Part time: 13,669 hours, 4,981 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE BOTTLE PRESSURE INDICATING LOW.  ADJUSTED DOOR ASSIST BOTTLE PRESSURE.
